# SDR AALA971941

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 487-490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER CHORD ABOVE NR 6 SLAT DE-ICE TUBE HAS CORROSION IN 2 PLACES FROM FS 487 TO FS 490 FRONT SPAR.  INSTALLED DOUBLER AND FASTENERS PER ESO 11697.  APPLIED BRUSH COAT AND TOP COAT SEALER AFTER REMOVING CORROSION.  (M)
